# SDR A6WA2019110946983

- Difficulty date: October 12, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,435 hours, 42,880 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 601R314061
- Condition: Damaged
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT DOOR SEAL HAS 2" TEAR ON BOTTOM SIDE  AIRCRAFT REMOVED FROM SERVICE  REPLACED SEAL ON R/H OVERWING EMERGENCY EXIT DOOR SEAL REF CRJ AMM 52-21-07
